| Model Number |
VICM513.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); Patient-Device Incompatibility (2682); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vicm513.2 implantable collamer lens of a -12.0 diopter was implanted into the patient's left eye (os).Reportedly, hyperopic surprise on a patient.
Additional Manufacturer Narrative
A4-a6:unk.B3: unk.D4 (expiration date); unk no serial number reported.D6a: unk.H4 (device manufacturing date): no serial number reported.Claim# (b)(4).
Additional Manufacturer Narrative
B5 - lens was explanted.Claim# (b)(4).
Additional Manufacturer Narrative
B5: the implantable collamer lens was implanted into the patient's left eye (os) on (b)(6)2023.Cause of the event was a patient-related-factor with the device not performing as intended.Reportedly, "patient is challenging to refract and easy to overminus." h6: patient related factor: off-label use: age<45.Claim# (b)(4).